Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tongue piercing done recently, wants to take HCG drops for weight loss. Safe to use?

Hi, I am going to begin taking HCG drops under my tongue for weight loss . However, I recently got a tongue piercing about a month ago. I do not want any bumps or allergic reactions to happen to my tongue or damage my piercing. Should I need to take out the barbell or is it safe to use with my piercing? Also, I do not follow a regularly healthy diet. Can I still lose weight with the HCG if I don t follow a healthy diet?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is safe to use the HCG drops with your tongue piercing. I think it will help with the weight loss. I also hope that your HCG is being monitored by an endocrinologist who is helping you lose weight. I wish you the very best in your recovery to a good weight. Best wishes to you.

I hope this helped. Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor